Cart0Item(s)

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
  • Nurofen (Ibuprofen) tablets 200mg 10 tablets, 200mg 8 tablets for children, 200mg 8 capsules express, 200mg 12 tablets express NEO, 200mg 20 tablets, 200mg 16 capsules express, Nurofen (Ibuprofen) tablets 200mg 10 tablets, 200mg 8 tablets for children, 200mg 8 capsules express, 200mg 12 tablets express NEO, 200mg 20 tablets, 200mg 16 capsules express,

Nurofen (Ibuprofen) tablets 200mg 10 tablets, 200mg 8 tablets for children, 200mg 8 capsules express, 200mg 12 tablets express NEO, 200mg 20 tablets, 200mg 16 capsules express,

Quick Overview

Nurofen (Ibuprofen) tablets Derivatives of propionic acid 200mg 10 tablets, 200mg 8 tablets for children, 200mg 8 capsules express, 200mg 12 tablets express NEO, 200mg 20 tablets, 200mg 16 capsules express,

In Stock
$9.00

Pay attention

Genuine branded medication

Private and confidential

No hidden fees

Free GLOBAL shipping for order over 50 USD

Details

Action: 

anti-inflammatory, analgesic, antipyretic.

Composition:

ibuprofen 200mg

Excipients: croscamellose sodium, sodium lauryl sulfate, sodium citrate, stearic-TA, silica colloidal anhydrous

Indications:

headache and toothache, migraine, painful menstruation, neuralgia, back pain, muscle and rheumatic pain

Additional Information

SKU ml4803
Manufacturer Rekitt Benckiser
The purpose of the medication Derivatives of propionic acid
Weight kg. 0.05

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review

How do you rate this product? *

 1 star2 stars3 stars4 stars5 stars
Price
Product description
Quality of goods